# SDR P5CA9500734

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65B12725103
- Condition: Broken
- Location: Ws 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT LINK FOR RIGHT WING LOWER LEADING EDGE PANEL, AT LES 970.  REPLACED LINK.
